Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Higher divided squares in second-quadrant spectral sequences


Author: W. G. Dwyer
Journal: Trans. Amer. Math. Soc. 260 (1980), 437-447
MSC: Primary 55S10; Secondary 55T20
DOI: https://doi.org/10.1090/S0002-9947-1980-0574790-3
MathSciNet review: 574790
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The geometric action of the Steenrod algebra on many mod 2 cohomology spectral sequences is complemented by the action of a completely different algebra.


References [Enhancements On Off] (What's this?)

  • [1] D. W. Anderson, A generalization of the Eilenberg-Moore spectral sequence, Bull. Amer. Math. Soc. 78 (1972), 784. MR 0310889 (46:9987)
  • [2] A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 0365573 (51:1825)
  • [3] A. Dold, Über die Steenrodschen Kohomologieoperationen, Ann. of Math. (2) 73 (1961), 258-294. MR 0123318 (23:A646)
  • [4] W. G. Dwyer, Homotopy operations for simplicial commutative algebras, Trans. Amer. Math. Soc. 260 (1980), 421-435. MR 574789 (81e:55027)
  • [5] S. Mac Lane, Homology, Springer-Verlag, New York, 1967. MR 1344215 (96d:18001)
  • [6] J. P. May, Simplicial objects in algebraic topology, Van Nostrand, New York, 1967. MR 0222892 (36:5942)
  • [7] -, A general algebraic approach to Steenrod operations, The Steenrod Algebra and Its Applications, Lecture Notes in Math., vol. 168, Springer-Verlag, Berlin and New York, 1970, pp. 153-231. MR 0281196 (43:6915)
  • [8] D. Rector, Steenrod operations in the Eilenberg-Moore spectral sequence, Comment. Math. Helv. 45 (1970), 540-552. MR 0278310 (43:4040)
  • [9] W. Singer, Steenrod squares in spectral sequences. I, Trans. Amer. Math. Soc. 175 (1973), 327-336. MR 0319194 (47:7739)
  • [10] -, Steenrod squares in spectral sequences. II, Trans. Amer. Math. Soc. 175 (1973), 337-353.
  • [11] L. Smith, On the Kunneth theorem. I, Math. Z. 116 (1970), 94-140. MR 0286099 (44:3315)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55S10, 55T20

Retrieve articles in all journals with MSC: 55S10, 55T20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0574790-3
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society